Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 6, 2014, 1:18 AM CDT for 4 counties in Missouri. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 1:18 AM CDT (06:18 UTC)
- Expired
- Jun 6, 2014, 2:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 17 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 1:30 AM CDT | HAIL 1 | 2 Nne Halltown, MO | DIME TO QUARTER SIZE HAIL BETWEEN 0130 AND 0135 AM. |
| Jun 6, 1:30 AM CDT | HAIL 1 | 3 Nne Halltown, MO | DIME TO QUARTER SIZE HAIL BETWEEN 0130 AND 0135 AM. |
| Jun 6, 1:30 AM CDT | HAIL 2.5 | 5 S Ash Grove, MO | |
| Jun 6, 1:33 AM CDT | HAIL 1 | Ash Grove, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1089 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS53 KSGF 060618
SVRSGF
MOC043-057-077-109-060715-
/O.NEW.KSGF.SV.W.0151.140606T0618Z-140606T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 215 AM CDT
* AT 115 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
BILLINGS...AND MOVING EAST AT 25 MPH. OTHER STRONG TO SEVERE
THUNDERSTORMS WERE DEVELOPING IN SOUTHERN DADE AND EXTREME
NORTHERN LAWRENCE COUNTIES.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASH GROVE...BATTLEFIELD...BILLINGS...BOAZ...BOIS D'ARC...CAVE
SPRINGS...CLEVER...EBENEZER...EVERTON...FREMONT HILLS...GALLOWAY...
GLIDEWELL...LOCKWOOD...MILLER...NIXA...OZARK...PENNSBORO...
REPUBLIC...SACVILLE...SOUTH GREENFIELD...SPRINGFIELD...WALNUT GROVE
AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 83 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3700 9361 3722 9361 3720 9395 3740 9398
3743 9362 3742 9319 3699 9318
TIME...MOT...LOC 0617Z 269DEG 20KT 3710 9369
HAIL...1.25IN
WIND...60MPH
$$
SCHAUMANN4 follow-up statements
487
WWUS53 KSGF 060636
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
136 AM CDT FRI JUN 6 2014
MOC043-057-077-109-060715-
/O.CON.KSGF.SV.W.0151.000000T0000Z-140606T0715Z/
CHRISTIAN MO-GREENE MO-DADE MO-LAWRENCE MO-
136 AM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE...SOUTHERN DADE...GREENE AND NORTHWESTERN CHRISTIAN COUNTIES
UNTIL 215 AM CDT...
AT 134 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BILLINGS...AND
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC. QUARTER SIZE HAIL HAS BEEN REPORTED WITH THIS STORM
NEAR ASH GROVE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASH GROVE...BATTLEFIELD...BILLINGS...BOAZ...BOIS D'ARC...CAVE
SPRINGS...CLEVER...EBENEZER...EVERTON...FREMONT HILLS...GALLOWAY...
GLIDEWELL...LOCKWOOD...NIXA...OZARK...PENNSBORO...REPUBLIC...
SACVILLE...SOUTH GREENFIELD...SPRINGFIELD...WALNUT GROVE AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 83 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3700 9361 3722 9361 3722 9390 3724 9396
3740 9398 3743 9362 3742 9319 3699 9318
TIME...MOT...LOC 0635Z 269DEG 20KT 3710 9356
HAIL...1.00IN
WIND...60MPH
$$
SCHAUMANN744
WWUS53 KSGF 060657
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 AM CDT FRI JUN 6 2014
MOC043-060704-
/O.CAN.KSGF.SV.W.0151.000000T0000Z-140606T0715Z/
CHRISTIAN MO-
157 AM CDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHRISTIAN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING WILL MAINLY AFFECT GREENE
COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3723 9374 3736 9372 3739 9360 3742 9319
3712 9318 3712 9361 3722 9361
TIME...MOT...LOC 0654Z 269DEG 20KT 3725 9345
$$
MOC057-077-109-060715-
/O.CON.KSGF.SV.W.0151.000000T0000Z-140606T0715Z/
GREENE MO-DADE MO-LAWRENCE MO-
157 AM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE...SOUTHEASTERN DADE AND GREENE COUNTIES UNTIL 215 AM CDT...
AT 152 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILLARD...AND
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC. MULTIPLE REPORTS OF DIME TO QUARTER SIZE HAIL HAVE
BEEN RECEIVED FROM NORTHWESTERN GREENE COUNTY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASH GROVE...BOIS D'ARC...CAVE SPRINGS...EBENEZER...EVERTON...
GALLOWAY...GLIDEWELL...SACVILLE...SPRINGFIELD AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 83 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3723 9374 3736 9372 3739 9360 3742 9319
3712 9318 3712 9361 3722 9361
TIME...MOT...LOC 0654Z 269DEG 20KT 3725 9345
HAIL...1.00IN
WIND...60MPH
$$
SCHAUMANN047
WWUS53 KSGF 060704
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 AM CDT FRI JUN 6 2014
MOC057-109-060713-
/O.CAN.KSGF.SV.W.0151.000000T0000Z-140606T0715Z/
DADE MO-LAWRENCE MO-
204 AM CDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE AND
SOUTHEASTERN DADE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3712 9354 3724 9356 3738 9353 3742 9319
3712 9318
TIME...MOT...LOC 0703Z 269DEG 20KT 3725 9339
$$
MOC077-060715-
/O.CON.KSGF.SV.W.0151.000000T0000Z-140606T0715Z/
GREENE MO-
204 AM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GREENE
COUNTY UNTIL 215 AM CDT...
AT 202 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EXTREME
NORTHWESTERN SPRINGFIELD...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOIS D'ARC...CAVE SPRINGS...EBENEZER...GALLOWAY...GLIDEWELL...
SACVILLE...SPRINGFIELD AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 62 AND 83 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3712 9354 3724 9356 3738 9353 3742 9319
3712 9318
TIME...MOT...LOC 0703Z 269DEG 20KT 3725 9339
HAIL...1.00IN
WIND...60MPH
$$
SCHAUMANN167
WWUS53 KSGF 060712
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 AM CDT FRI JUN 6 2014
MOC077-060721-
/O.EXP.KSGF.SV.W.0151.000000T0000Z-140606T0715Z/
GREENE MO-
212 AM CDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREENE COUNTY WILL
EXPIRE AT 215 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3712 9354 3724 9356 3738 9353 3742 9319
3712 9318
TIME...MOT...LOC 0711Z 269DEG 20KT 3725 9333
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:30 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 5, 11:30 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT Thu Jun 5 2014
.SHORT TERM...(This Evening through Friday)
Issued at 415 PM CDT THU JUN 5 2014
The active weather pattern will continue with the next round of
thunderstorms and heavy rainfall developing later tonight.
The airmass had stabilized in the wake of the convective complex
earlier today while the effective boundary had sagged southward into
northern Arkansas and northeastern Oklahoma. Meanwhile a couple of
perturbations tracking through a seasonably strong westerly flow
aloft were tracking toward the region.
This forecast is complex with features and convective development
driven by mesoscale processes.
We will initially have to monitor for potential convective
development early this evening across eastern Kansas into west
central Missouri with the passage of a weak impulse. While some
near term models indicate the development of robust convection
the extent of destabilization is in doubt. Overall expect we will
see some scattered storms develop early this evening mainly to
our northwest with the potential of this activity developing into
our area.
Of greater concern and confidence is convection developing late
this evening into the overnight hours as a more discernible
disturbance approaches from the west and a low level jet develops.
The low level jet and resulting moisture transport will interact
with the existing east to west oriented boundary to ignite
thunderstorm development. Ample instability rooted above the
boundary layer and seasonably strong deep layer shear will support
the potential of a few severe storms from southeastern Kansas into
far southern Missouri.
Of greater concern is the potential for torrential rainfall on top
of areas that have received recent heavy rains. Expect 1 to 2
inches with locally up to 3 inches across our southern counties or
generally south of a Nevada to Salem line.
A Flash Flood Watch has been issued for the Missouri Ozarks and
southeastern Kansas generally south of Highway 54.
.LONG TERM...(Friday Night through Thursday)
Issued at 415 PM CDT THU JUN 5 2014
The parade of convection will continue into the weekend as the
front remains stalled across the region and a series of
disturbances track eastward. While the exact timing and
evolution of the development of thunderstorms is somewhat
uncertain it appears the focus for storm development will be
Friday night into Saturday and again late Saturday into Sunday.
Each round of convection will bring the potential of heavy
rainfall and flooding along with the risk of severe weather.
The unsettled weather will persist into next week with additional
chances of storms at times.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1127 PM CDT THU JUN 5 2014
Thunderstorms have redeveloped along a frontal boundary over
southern Missouri late this evening in an area of increased
instability and decreased CIN. Have increased coverage in JLN/BBG
tafs for the current activity but generally keeping things south
of SGF for now. Still anticipating a thunderstorm complex pushing
east overnight from western Oklahoma and possibly affecting
southern Missouri towards sunrise. Have kept overall in VFR except
MVFR within convection.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Sunday morning FOR MOZ066-077>083-
088>098-101>106.
KS...FLASH FLOOD WATCH through Sunday morning FOR KSZ073-097-101.
&&
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...LindenbergHazardous weather outlook, Jun 6, 12:19 AM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1219 AM CDT FRI JUN 6 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1219 AM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED OVER SOUTHWEST MISSOURI LATE THIS EVENING AND WILL CONTINUE INTO THE OVERNIGHT HOURS. LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WIND GUSTS OF UP TO 60 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. THE STRONGEST STORMS WILL LIKELY REMAIN SOUTH OF A PITTSBURG KANSAS TO SPRINGFIELD MISSOURI TO GAINESVILLE LINE. A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP LATE TONIGHT AND MAY PUSH INTO SOUTHERN MISSOURI DURING THE OVERNIGHT HOURS. VERY HEAVY RAIN AND DAMAGING WIND WILL BE THE MAIN RISK WITH THIS ACTIVITY DURING THE OVERNIGHT HOURS. DUE TO THE RECENT HEAVY RAINFALL OVER PORTIONS OF THE AREA...THERE IS AN ELEVATED RISK OF FLOODING ACROSS SOUTHERN MISSOURI FOR ANY AREAS OF HEAVY RAIN THAT DEVELOP LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MULTIPLE ROUNDS OF THUNDERSTORMS AND HEAVY RAINFALL ARE EXPECTED THROUGH SUNDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES. THE POTENTIAL FOR FLOODING WILL CONTINUE ESPECIALLY FOR AREAS THAT RECEIVE MULTIPLE ROUNDS OF HEAVY RAIN. THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR AREAS OVER SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 5, 11:54 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM HAIL 6 S COLUMBUS 37.08N 94.84W
06/05/2014 E1.25 INCH CHEROKEE KS EMERGENCY MNGR
&&
LINDENBERGLocal storm report, Jun 6, 12:01 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL 3 SW COLUMBUS 37.14N 94.88W
06/06/2014 E1.75 INCH CHEROKEE KS LAW ENFORCEMENT
&&
LINDENBERGLocal storm report, Jun 6, 12:02 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM HAIL 2 SW DIAMOND 36.97N 94.34W
06/05/2014 E1.25 INCH NEWTON MO LAW ENFORCEMENT
&&
LINDENBERGLocal storm report, Jun 6, 1:08 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
108 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM FLASH FLOOD GOODMAN 36.74N 94.40W
06/06/2014 MCDONALD MO EMERGENCY MNGR
WATER RESCUE ON SOUTH SIDE OF GOODMAN. ALSO CARS STRANDED
ALONG HIGHWAY 59 SOUTH OF GOODMAN UNDER A RAILROAD
OVERPASS.
&&
LINDENBERGLocal storm report, Jun 6, 1:12 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM HAIL 3 N MOUNT VERNON 37.15N 93.82W
06/06/2014 E0.88 INCH LAWRENCE MO AMATEUR RADIO
&&
LINDENBERGLocal storm report, Jun 6, 1:15 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM FLASH FLOOD ANDERSON 36.65N 94.44W
06/06/2014 MCDONALD MO EMERGENCY MNGR
LOW WATER BRIDGE ON PARK STREET IS FLOODED AND CLOSED.
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:35 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 55 min |
| Jun 6, 12:04 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 56 min |
| Jun 6, 12:44 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| Jun 6, 12:46 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 59 min |
| Jun 6, 1:01 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 6, 1:35 AM CDT | Areal Flood Advisory | SGF | Newton | 4 hr |
| Jun 6, 6:55 AM CDT | Areal Flood Warning | SGF | McDonald | 8 hr |
| Jun 6, 9:10 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| Jun 6, 3:12 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Lawrence, Stone | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.